# SDR UPS97823093

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 37585702
- Condition: Cracked
- Location: Bs 1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FRAME CLIP CRACKED F/S 1150 LONG 35L.  REMOVED AND REPLACED CLIP PER SRM 51-1-20D.
